# SDR USAA2011020990657

- Difficulty date: January 24, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878U97
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CORROSION ON Z-ANGLE BETWEEN BS 907 AND BS 1006, LBL 54.  REPLACED Z-ANGLE BETWEEN BS 907 AND BS 1006, LBL 54 IAW B737 SRM 53-60-15 AND SRM 51-10-02.
